# SDR SWAA2020032442790

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY SHIELD AT B.S. 494-500A, R.B.L. 22, W.L. 155         REMOVED AND REPLACED SHIELD AT FCB BS. 494-500A RBL. 22 WL 155 IAW SRM 51-40-02 & DWG 143A0080 REV.- 59191U 05MAR20
